# SDR C2XA99CL088

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat
- Condition: Malfunctioned
- Location: Rt Pitot
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE-MBS - FLT 3251 - THE CREW REPORTED THAT THE RIGHT PITOT HEAT WOULD NOT TURN ON.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE RIGHT PITOT HEAT IAW B1900D MM 30-30-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
